# SDR RAIA970812

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 860
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 1246432
- Condition: Failed
- Location: Lt Engine
- Part time: 6,332 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 4798 - SAN - LEFT ENGINE MADE 91 PERCENT TORQUE.  TARGET TORQUE WAS 98 PERCENT.  MAINTENANCE REPLACED LEFT TORQUE INDICATOR.  (M)
